# SDR CAL950475

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer Rect
- Part number: 6RW176YN3
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1279 - IAH - THE NR 2 TRANSFORMER RECTIFIER FAILED ON ROTATION LEAVING IAH (NR 1 RIGHT TRANSFORMER RECTIFIER WAS ON PLACARD).  THE DC BUS OFF LIGHT ILLUMINATED AND THE GROUND SERVICE BUS CONTROL BREAKER POPPED.  DC BUS TIE WAS CLOSED AND DC BUS WAS RECOVERED.  THE AIRCRAFT WAS RETURNED TO IAH.  THE NR 1 RT TRANSFORMER RECTIFIER WAS REMOVED AND REPLACED.  SYSTEM OPERATION CHECKED NORMAL ON ALL TRANSFORMER RECTIFIERS.  MAINTENANCE COULD NOT DUPLICATE ORIGINAL PROBLEM WITH NR 2 RT TRANSFORMER.  ALL SYSTEM OPERATION CHECKED NORMAL ON RT NR 2 TRANSFORMER RECTIFIER.
